On the insertion of Darboux functions

Volume 156 / 1998

Aleksander Maliszewski Fundamenta Mathematicae 156 (1998), 197-209 DOI: 10.4064/fm-156-3-197-209

Abstract

The main goal of this paper is to characterize the family of all functions f which satisfy the following condition: whenever g is a Darboux function and f < g on ℝ there is a Darboux function h such that f < h < g on ℝ.

Authors

  • Aleksander Maliszewski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image